# SDR CALA0200482

- Difficulty date: October 2, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 45,653 hours, 23,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Sta 727c
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A WALKAROUND INSPECTION FOUND A 3" CRACK IN L/H FUSELAGE SKIN AT STA 727C, STRINGER 25L AND 26L. THE CRACKED AREA OF SKIN WAS REMOVED AND A DOUBLER WAS INSTALLED IAW SRM 53-00-00, FIGURE 201.
